# SDR DL757071360

- Difficulty date: October 16, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N619DL
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 70,448 hours, 34,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279108
- Condition: Smoke
- Location: Lt Fwd Overwing
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

DURING PUSHBACK PAX REPORTED SMOKE FROM LEFT FORWARD OVERWING EXIT VERTICAL EMERGENCY EXIT SIGN.  F/A USED HALON FIRE EXTINGUISHER.  REPLACED LIGHT ASSY CABIN HALON BOTTLE AND PBE.  EMERGENCY LIGHTS CK GOOD.  OK FOR SERVICE.
